Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Craxiz

First Week Of Accutane?!

Recommended Posts

Hi!

I've just began my "Accutane Journey", I do 40mg per day.

I am one week in and I can already feel the dryness on my lips and skin. But I am also starting to see a lot of whiteheads popping out on my face, is this the so called "Initial Breakout"?

What I've heard is that most people get their IB after a month or so, is this too early for me to get the initial breakout or could this actually be it?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×